# SDR UIEA2017042300623

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,159 hours, 17,235 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 898052
- Part serial: E112367
- Condition: No Test
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK FIRE EXTINGUISHER FAIL WEIGHT CHECK.  REMOVED AND REPLACED THE FIRE EXTINGUISHER IAW AMM 26-26-01.
